# SDR 99ZZZX188

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43375
- Make and model: Piper PA-28-151
- Aircraft serial: 287415480
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65319004
- Condition: Broken
- Location: Left Mlg
- Part time: 4,800 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, AIRCRAFT BECAME HARD TO STEER.  FOUND EAR ON HOUSING BROKEN CLEAN OFF ON RIGHT GEAR.  INSPECTED LEFT SIDE AND FOUND THE HOUSING ALSO CRACKED.  SUGGEST FREQUENT INSPECTION.   THIS IS THE SECOND AIRCRAFT FOUND WITH THIS PROBLEM IN THE LAST MONTH.
